U.S. doctors online nowAsk doctors free
IN
A 25-year-old female asked:

I got off zoloft (sertraline) 2 weeks ago. my head feels very woozy like it is in a swimming pool. i also have a lot of head pressure. is this normal with getting off zoloft (sertraline)?

2 doctor answers11 doctors weighed in
Dr. Rajendra Badgaiyan
Psychiatry 20 years experience
Depends: Could be if the dose was high and it was not tapered.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Enrique Madrigal-segura
Psychiatry 56 years experience
SSRI's withdrawal: You seem to be experiencing some withdrawal reaction related to weaning from Zoloft (sertraline). Sometimes, people are advised to go one notch up for a day or two, or try dosages every other day.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.